# SDR SWAA2023071978542

- Difficulty date: July 14, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR ASSIST HANDLES LOOSE AT THE FWD ENTRY DOORWAY FWD SIDE; L2 DOOR LINER AND THE R2 DOOR LINER<[01] TIGHTENED CABIN DOOR ASSIST HANDLES AT FWD ENTRY DOORWAY SIDE; L2 LINER AND R2 LINER PER AMM 52-41-31-400-802 STEP 3.F.(2); SOPM 20-50-01;;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
